# SDR DLM90970319

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- System (JASC): 2420 · AC Generation System
- Part: Relay Socket
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,118 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT GEN FAIL IAW POM.   APU START WAS ATTEMPED APU WOULD NOT START AFTER SEVERAL TRYS.  REPLACED RGR POWER RELAY SOCKET, OPS GOOD.
